English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The satellites of the Milky Way – insights from semi-analytic modelling in a ΛCDM cosmology

MPS-Authors
/persons/resource/persons4755

White,  Simon D. M.
Computational Structure Formation, MPI for Astrophysics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Starkenburg, E., Helmi, A., De Lucia, G., Li, Y.-S., Navarro, J. F., Font, A. S., et al. (2013). The satellites of the Milky Way – insights from semi-analytic modelling in a ΛCDM cosmology. Monthly Notices of the Royal Astronomical Society, 429(1), 725-743. doi:10.1093/mnras/sts367.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-6CC5-B
Abstract
There is no abstract available